1. osu! forums
  2. osu!
  3. Help
  4. Resolved Issues
posted
Problem Details:
Ich hover zurzeit bei Osu! doch wenn ich schnellere Maps (5 - 6 * ) spiele wird mein Stift immer niedriger und berührt ab und zu das Tablett. Das Problem ist das wenn das passiert ich langsamer werde und es sich extrem komisch anfühlt. Als ob irgendetwas gegenwirken würde. Ich hab jetzt schon alles ausprobiert um das zu verbessern. Hat jeamand von euch eine Idee was ich tuen kann ?



Video or screenshot showing the problem:



osu! version: 20161101.2 (latest)
posted
Google Translate:
hover at the moment with Osu! But when I play faster maps (5 - 6 *) my pencil is getting lower and sometimes touches the tablet. The problem is when this happens I get slower and it feels extremely funny. As if something would counteract. I've already tried everything to improve that. Did jeamand of you have an idea what I can do?

Please don't ask here for advice. Please ask in Gameplay & Rankings instead.
Bitte bitten Sie sie nicht um Rat. Bitte fragen Sie in Gameplay & Rankings Stattdessen.
posted
Je mehr du spielst, desto mehr verbessert sich das von alleine.
posted
Get a pencil foam grip.

Try not to hold it too hard.

Sweat less. :)

Change to an area you're comfortable with.

"You're now on your way to become an osu! rhythm champion!"
Please sign in to reply.